IJPAM: Volume 22, No. 2 (2005)

SOME PROPERTIES OF SEQUENTIALLY CONTINUOUS
LINEAR MAPPINGS ACTING IN
TOPOLOGICAL VECTOR SPACES

S. Lahrech$^1$, A. Ouahab$^2$, A. Benbrik$^3$, A. Mbarki$^4$
$^{1,2,3,4}$Department of Mathematics
Faculty of Science
Mohamed First University
Oujda, MOROCCO
$^1$e-mail: lahrech@sciences.univ-oujda.ac.ma
$^2$e-mail: ouahab@sciences.univ-oujda.ac.ma
$^3$e-mail: benbrik@sciences.univ-oujda.ac.ma
$^4$e-mail: mbarki@sciences.univ-oujda.ac.ma


Abstract.

Received: June 3, 2005

AMS Subject Classification: 46E10, 46A32

Key Words and Phrases: topological vector spaces, sequentially continuous linear mappings

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2005
Volume: 22
Issue: 2